# SDR AALA202402209833

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 22,633 hours, 9,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5421667
- Part serial: BNG30704
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Part time: 14,707 hours, 6,526 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY ESCAPE SLIDE REQUIRES REPLACEMENT. REPLACED R1 DOOR ESCAPE SLIDE. PER WORK CARD 08L22125001.
